# SDR CALA2018073001733

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 12014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PACK M33405 BATTERY CHARGER FUNCTION INOP. REPLACED CABIN DOOR 3L AFT PWR PACK M33405 BATTERY CHARGER & C/OUT OPERATIONAL TEST WITH THE TEST SWITCHED FND THE RESULT NORMAL.
